# SDR DL72S981620

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403DA
- Make and model: Boeing 727232
- Aircraft serial: 21147
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 6502163262
- Condition: Cracked
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, THE AFT LOWER CHORD ANGLE WAS FOUND CRACKED IN 21 PLACES AT I/B CUTOUT FOR I/B AFT FLAP DRIVE. THE ANGLE WAS REPAIRED BY STOP DRILLING THE CRACKS AND      INSTALLING A DOUBLER PER 727 MM 57-52-0, PG 807.
